# SDR FDEA201306011159

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RUDDER FOUND DAMAGE AT AFT TOP CORNER AND 10 INCHES FROM THE TOP.  REPAIRED IAW SRM 55-40-01. REPAIR 4, REV 52 AND EA 1-5540-T0300623, PART 1.
